# SDR TRAX200700790

- Difficulty date: June 4, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 12,532 hours, 10,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Brace
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACE IS CRACKED AT FS 280.0 RBL 9.0 ON THE OUTSIDE.
